# SDR QCW2004F00000

- Difficulty date: March 15, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N671TC
- Make and model: Beech B36TC
- Aircraft serial: EA671
- Engine: Cont TSIO520*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Heat Shield
- Part number: 369100265
- Condition: Chafed
- Location: Turbocharger
- Part time: 56 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TURBO HEAT SHIELD CHAFED 30 PERCENT THROUGH THE LT INDUCTION ELBOW DUE TO ENGINE VIBRATION.  STRICT ATTENTION SHOULD BE PAID TO THE AFT IB SIDE OF HEAT SHIELD.  THE HEAT SHIELD HAD TO BE ALTERED TO PREVENT FURTHER REOCCURRENCE OF THIS SITUATION.
